# SDR UIEA2020021700264

- Difficulty date: February 16, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 86,976 hours, 16,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057735
- Part serial: 5838
- Condition: Out Of Limits
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND M/D ENTRY DOOR SNUBBER IND P/N OUT OF LIMIT. LOCATION = L1.( IAW AMM 52-11-10-004-001 REV. 97 AND AMM 52-11-10-404-005 REV. 97, REPLACED L1 ENTRY DOOR SNUBBER. JOB COMPLETED AND CONDITION CHECK NORMAL. )
